# SDR COMA9630113

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Scbflg SF34A
- Aircraft serial: 340A047
- System (JASC): 2460 · DC Power Distribution System
- Part: Pwr Distr Unit
- Part number: A2042C
- Condition: Failed
- Location: Left
- Part time: 23,405 hours
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

RT MAIN ELECTRIC BUS OFF LINE, GENERATOR WOULD NOT RESET.  REPLACED THE LT POWER DISTRIBUTION UNIT.
